MAUDE Adverse Event Report: TORNIER INC PERFORM 45% INSERT VE SZ3/4 39 MM +0; prosthesis, shoulder, semi-constrained, metal/polymer + additive, cemented

TORNIER INC PERFORM 45% INSERT VE SZ3/4 39 MM +0; prosthesis, shoulder, semi-constrained, metal/polymer + additive, cemented
Catalog Number DWS2390
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient experienced recurrent shoulder dislocation/instability following a previously implanted reverse total shoulder arthroplasty.To address the instability, the surgeon performed a revision procedure consisting of an insert exchange, revising the insert from dws2390 to dwr4393.
 
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.

Brand Name
PERFORM 45% INSERT VE SZ3/4 39 MM +0
Common Device Name
prosthesis, shoulder, semi-constrained, metal/polymer + additive, cemented
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25587128
Report Number0001649390-2026-00613
Device Sequence Number5700802
Product Code PAO
UDI-Device Identifier00846832078080
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWS2390
Device Lot NumberCZ592326402400846832078080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date06/22/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale